# SDR CA990927083

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF, SMOKE DETECTED IN CENTER LAV MS2 ACTIVATED, ELECTRICAL SMELL REPORTED NEAR MIDDLE GALLEY, BUSSES TURNED OFF, SMELL DISSIPATED.  CHECKED FOR ELECTRICAL SMELL WHILE PACKS AND RECYCLING FAN RUNNING, NO SMELL.  RIGHT ENGINE BEARING LEAKING ENGINE REPLACED.
